# SDR 2001UALA02138

- Difficulty date: October 17, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 41,032 hours, 22,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT HAND FUSELAGE DENT JUST AFT OF STATION 294 BETWEEN STRINGER 20 & STRINGER 21R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR AND INCORPORATE TEARSTRAP REPAIR WITH DOUBLER REPAIR.
